# SDR 20000710SH005

- Difficulty date: June 24, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: RFS2010
- Condition: Warped
- Location: Brake Assy
- Part time: 1,361 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE ASSY, P/N 2-1585-R, FAILED PREMATURELY.  NR 1 STATOR EXCESSIVELY WARPED AND MULTIPLE LINE CRCKS AT RELIEF HOLES.  NR 2 STATOR BROKEN THROUGH ON ONE SIDE AND HAS MULTIPLE LINE CRACKS AT RELIEF HOLES, BINDING IN TORQUE TUBE KEY SLOTS.  HEAT STACK WARPED AND UNEVEN WEAR.  SUBMITTER STATED THIS IS A CONTINUAL DISCREPANCY.   (X)
